# SDR FDEA202503230475

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63106
- Aircraft time: 9,209 hours, 4,545 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4102408G
- Part serial: 000434
- Condition: Dented
- Location: Zone 600 Slat
- Part time: 9,209 hours, 4,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT # 11, TRAILING EDGE WEDGE, UPPER SURFACE WITH HAIL DAMAGE RH WING, SLAT # 11, TRAILING EDGE WEDGE, UPPER SURFACE WAS REPAIRED IAW EA #: H-  T0382648 RELEASE DATE: MAR 22, 2025
